MEFRACITO SYRUP (MEFENAMIC 250/5ML& PARACETAMOL 100MG/5ML)

MEFRACITO SYRUP (MEFENAMIC 250/5ML& PARACETAMOL 100MG/5ML)

Product Details:

  • Drug Type Specific Drug
  • Ingredients Mefenamic Paracetamol
  • Physical Form Liquid
  • Function Other
  • Recommended For FEVER,PAIN RELIEF
  • Dosage AS DIRECTED BY PHYSICIAN.
  • Dosage Guidelines AS DIRECTED BY PHYSICIAN.
  • Supply Ability : 10000 Bottle Per Month
0.15 USD ($)/Bottle
X

Price And Quantity

  • 0.15 USD ($)/Bottle
  • 3000 BOTTLES Bottle

Product Specifications

  • Other
  • TEMPERATURE DO NOT EXCEED 30 C.
  • AS DIRECTED BY PHYSICIAN.
  • Mefenamic Paracetamol
  • FEVER,PAIN RELIEF
  • Liquid
  • Suitable For All
  • AS DIRECTED BY PHYSICIAN.
  • 10000 Unit
  • Specific Drug

Trade Information

  • NHAVA SHEVA
  • Telegraphic Transfer (T/T), Letter of Credit (L/C)
  • 10000 Bottle Per Month
  • 3 Week
  • Yes
  • If order is confirmed we will reimburse the sample cost
  • 60ML BOTTLE
  • Africa, Asia
  • GMP

Product Description

USES OF MEFRACITO SYRUP IN CHILDREN

BENEFITS OF MEFRACITO SYRUP FOR YOUR CHILD

In Pain relief

Mefracito Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.


RIVERA PHARMA

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to Top